# SDR AWXA200100470

- Difficulty date: August 16, 2001
- Submitted: September 24, 2001
- Operation: Air carrier
- Aircraft: N181AW
- Make and model: Boeing 737277
- Aircraft serial: 22648
- Aircraft time: 59,491 hours, 49,232 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 6545833440
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - C21 CK - C - RT COCKPIT FLOOR WEB CRACKED 1 INCH AT CUTOUT, BS 180, WL 207, RBL 24.  MAINTENANCE REMOVED THE FLOOR WEB, FABRICATED AND INSTALLED NEW FLOOR WEB IAW AWA ER 15-5311-01234-TR1.
